Giles's Game and the Proof Theory of Lukasiewicz Logic

Fermüller, Christian G.; Metcalfe, George (2009). Giles's Game and the Proof Theory of Lukasiewicz Logic. Studia logica, 92(1), pp. 27-61. Dordrecht: Springer Science + Business Media 10.1007/s11225-009-9185-2

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

ISSN:

0039-3215

Publisher:

Springer Science + Business Media

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1007/s11225-009-9185-2

URI:

https://boris.unibe.ch/id/eprint/36820 (FactScience: 206230)

Actions (login required)

Edit item Edit item
Provide Feedback